The Annals of Probability

An Application of Ergodic Theory to Probability Theory

Donald S. Ornstein

Full-text: Open access

Article information

Source
Ann. Probab. Volume 1, Number 1 (1973), 43-58.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176997024

Digital Object Identifier
doi:10.1214/aop/1176997024

Mathematical Reviews number (MathSciNet)
MR348831

Zentralblatt MATH identifier
0282.28009

JSTOR
links.jstor.org

Citation

Ornstein, Donald S. An Application of Ergodic Theory to Probability Theory. Ann. Probab. 1 (1973), no. 1, 43--58. doi:10.1214/aop/1176997024. https://projecteuclid.org/euclid.aop/1176997024


Export citation